A note on perfect multiple coverings of the Hamming space

G.J.M. Wee, van, G.D. Cohen, S.N. Litsyn

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Abstract

Let Q be an alphabet of size q>or=2. The Hamming space Qn that consists of all n-tuples of elements of Q is a metric space, provided with the Hamming distance function. A perfect multiple covering (PMC) is a code C in Qn such that there exist fixed numbers r and mu with the property that every word in Qn is within distance r from exactly mu codewords of C. The authors give a few constructions of PMCs and investigate in detail the problem of determining all possible parameters of PMCs with r=1.
Original languageEnglish
Pages (from-to)678-682
JournalIEEE Transactions on Information Theory
Volume37
Issue number3
DOIs
Publication statusPublished - 1991

Fingerprint Dive into the research topics of 'A note on perfect multiple coverings of the Hamming space'. Together they form a unique fingerprint.

  • Cite this